HIVES

HIVES.....I know this is a strange question but I have done everything I know so maybe being out of afib is the cause.....at night when I crawl into my comfy bed,,,,sometimes I break out in hives all over my body. This started after my 1 st abalation and now after my 2nd abalation I have not had any rapid beats. I have had the same bed for years. Same soap, same everything and it only happens about twice a week. I am out of options. Could it possibly Have been something about the abalations. It doesn't happen during the day. I know it sounds crazy but nothing in my life has changed except abalation.

6 Replies

oldestnewest
  • Strange Salty, I am certainly no professional but if I was you I would look at a number of high level relaxation techniques (no side effects there and other potential benefits) as it could be mentally induced.

  • I know exactly what you are going through - me too, particularly round my neck.   Unless I have a late onset allergy I have no idea what is causing mine.  However antihistamine tablets have relieved my red itchy rash a bit. 

  • You can become allergic to things you have used for years so NSR may just be coincidence. I only had hives once and was very, very ill with it - I had just eaten swordfish for the first time and have never repeated - I do Sympathise and hope you find a solution soon.

  • Many factors can make your body more sensitive than it used to be. Look into mast cells and you'll quickly see what I mean. Mast cells are the body's first defense against allergens and they can become oversensitized. Mast cell activation disorder (or syndrome) is poorly understood but may be responsible for the vast majority of otherwise undiagnosed ailments.

    Example from my life:

    Dizziness, fatigue, paresthesia, bleary/tired eyes, dry mouth, and shortness of breath - symptoms that arise soon after waking and vary randomly throughout the day, generally gone by late afternoon.

    Regular doc: "There's no name for what you have so we don't know how to treat it."

    Neurologist: "You have a drug-induced autoimmune disorder. That's all we can say about it."

    Patient: Discovers mast cell stabilizers and starts taking quercetin. In three weeks his symptoms have lessened and become predictable.

    Be your own doctor.

    Sorry, I got on a rant there. But I'm leaving it in because it gives depth to my suggestion.

  • Hiya, don't know if you'll get notified of this reply or it is too late...

    It is possible you have become sensitised to something/some things and it's not anxiety at all. You could do worse than speak to Allergy UK.

    Your mast cells could be being a bit sensitised at the mo and overactive, causing sensitivities or allergies.

    This is probably not you but just in case it would be useful:

    There is mast cell activation, as above, but some people have a Mast Cell Activation Syndrome(s).

    Why it is relevant here is, that apparently quite a few people whose primary issue is their Mast Cell Activation Syndrome(s) get problems with AF and a host of other symptoms.

    There is a charity online called UK Masto, very informative. They used to see mainly mastocytosis but now there is much more being discovered about MSA's. A paramedic told me about a friend of his who gets cardiac arrhythmias due to her Mast Cell disorder.

  • Thank you for this information. I have hypothyroidism and was wondering if my thyroid could cause these problems? I live in the US and my dr says just take benedryl. I will certainly research this mast cell activation syndrome.